# SDR USAA011316

- Difficulty date: September 15, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 46,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR PANEL ATTACH PADS CORRODED 1 INCH BY 1 INCH BY 5 AREAS, STA 791 STRINGER BETWEEN 20L-24L.  REMOVED CORROSION, TREATED, PRIMED AND PAINTED PER SRM 51-10-02.  (M)
